# SDR IPXA2018092874469

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 17,114 hours, 11,957 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Engine Probe
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PROBE HEAT STATUS MESSAGE DISPLAYED DURING CLIMB THROUGH AN ALTITUDE OF 8000 FEET.  ALL OTHER ENGINE INDICATIONS NORMAL.  DIVERTED.  REPLACED THE RELAYS K10479, K213, K10341, AND K178 IAW FIM 30-34-00-815-802, AND WDM 30-24-22. TESTED SATISFACTORY.
